# SDR SCNA20150922122

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 41,967 hours, 12,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ONE FAILED ON CLIMBOUT AT APPROXIMATELY FLT LEVEL 280, ACCOMPLISHED NNC 8.2 SEVERE DAMAGE CHECKLIST DUE TO ZERO OIL PRESSURE ON ENGINE 1.  COMPLETED INSPECTIONS OF NR 1 ENGINE IAW AMM 71-00-00-210-801-F00, POSSIBLE ENGINE STALL INSPECTION AND 71-00-00-210-802-F00, IN-FLIGHT WINDMILLING INSPECTION, NO DEFECTS NOTED.  VERIFIED BY FLIGHT DATA THAT THE ENGINE DID NOT OPERATE WITH LOW OIL PRESSURE.  ENGINE SHUTDOWN WAS ATTRIBUTED TO LACK OF FUEL FLOW.  FOUND NR 1 ENGINE FUEL SPAR VALVE CIRCUIT BREAKER OPEN AND WOULD NOT RESET.  SWAPPED THE NR 2 ENGINE FUEL SPAR VALVE ACTUATOR TO THE NR 1 POSITION FOR TROUBLESHOOTING.   NR 1 ENGINE FUEL SPAR VALVE OPS CHECKED GOOD.  REINSTALLED THE NR 2 ENGINE FUEL SPAR VALVE ACTUATOR TO ORIGINAL POSITION IAW AMM 28-22-11. OPS CHECKED GOOD.  INSTALLED NEW NR 1 ENGINE SPAR VALVE ACTUATOR IAW AMM 28-22-11.  OPS CHECKED GOOD.  COMPLETED NR 1 ENGINE IGNITION TEST IAW AMM 74-00-00-750-801-F00 , ELECTRONIC ENGINE CONTROL BITE TEST IAW AMM 73-21-00-700-804-F00 AND ACTUATORS TEST IAW AMM 71-00-00-700-807-F00.  ALL OPS CHECKED GOOD.  COMPLETED DRY AND WET MOTORING OF NR 1 ENGINE IAW AMM 71-00-00-700-821-F00 AND 71-00-00-700-822-F00.  COMPLETED 3 ENGINE STARTS AND SHUTDOWNS.  NO DEFECTS NOTED.  COMPLETED CHIP DETECTOR INSPECTION IAW TASK CARD 723200100.  FOUND CHIPS CONSISTENT WITH PREVIOUS FINDINGS, REF MDDR 90066.  COMPLETED NR 1 ENGINE POWER ASSURANCE RUN IAW AMM 71-00-00-700-813-F00.  ALL NR 1 ENGINE OPERATION CHECKS WERE GOOD.
